| Model Number |
20E |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device displayed an abnormal energy error during use.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
The device was not returned for evaluation.Stryker advised the customer that their device is not field-serviceable and is no longer under warranty.Stryker recommended that the customer remove the device from service and a replacement device be obtained.